# SDR AALA202211308732

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 61,603 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Cracked
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED RIGHT HAND SHEAR PANEL BETWEEN FR 68 AND FR 69. MAINTENANCE REPLACED SHEAR PANLE PER SRM 51-42-11.
